# SDR NACA2024021600001

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N405K
- Make and model: Boeing 737-400
- Aircraft serial: 25267
- Aircraft time: 60,920 hours, 44,071 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856AE19
- Part serial: 276082
- Condition: Failed
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

FAILURE OF AIRSPEED INDICATORS. REPLACED CAPT L UPPER PITOT-STATIC PROBE IAW AMM 34-11-11. LH AND RH PITOT STATIC LEAK CHECK GOOD. FLUSHED DEBRIS OUT OF CAPT AND FO PITOT-STATIC TUBES PER AMM 34-11-01. UNIT IS UNKNOWN TO TRAX.
